Mathematische Annalen

, Volume 263, Issue 1, pp 61–73

Global several-parameter bifurcation and continuation theorems: a unified approach via complementing maps

  • P. M. Fitzpatrick
  • I. Massabò
  • J. Pejsachowicz
Article

DOI: 10.1007/BF01457084

Cite this article as:
Fitzpatrick, P.M., Massabò, I. & Pejsachowicz, J. Math. Ann. (1983) 263: 61. doi:10.1007/BF01457084
  • 41 Downloads

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • P. M. Fitzpatrick
    • 1
  • I. Massabò
    • 2
  • J. Pejsachowicz
    • 2
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA
  2. 2.Dipartimento di MatematicaUniversità della CalabriaCalabriaItaly